# SDR SWAA2022040489636

- Difficulty date: March 30, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 47,103 hours, 31,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Sheared
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE L1 GIRT BAR STOW HOLDER SHEARED OFF / [01] R&R FWD ENTRY SLIDE CONTAINER PER M/M 25-66-01 AND MT#725-61-06.
